RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 2, Pages 293–300 (Mi zvmmf40)  

This article is cited in 1 scientific paper (total in 1 paper)

The existence of a generalized fourier transform for a solution as a radiation condition for a class of problems generalizing oscillation excitation problems in regular waveguides

A. N. Bogolyubov, M. D. Malykh, Yu. V. Mukhartova

Faculty of Physics, Moscow State University, Moscow, 119991, Russia

Abstract: For a second-order inhomogeneous differential equation defined on the real axis and such that its right-hand side and solutions are functions in a Hilbert space, it is shown that the existence of a generalized Fourier transform of the solution is a correct radiation condition if the right-hand side is sufficiently smooth and compactly supported.

Key words: generalized Fourier transform, non-self-adjoint operator bundle, radiation condition, regular waveguide theory.

Full text: PDF file (1069 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:2, 284–291

Bibliographic databases:

UDC: 519.63
Received: 03.06.2008

Citation: A. N. Bogolyubov, M. D. Malykh, Yu. V. Mukhartova, “The existence of a generalized fourier transform for a solution as a radiation condition for a class of problems generalizing oscillation excitation problems in regular waveguides”, Zh. Vychisl. Mat. Mat. Fiz., 49:2 (2009), 293–300; Comput. Math. Math. Phys., 49:2 (2009), 284–291

Citation in format AMSBIB
\Bibitem{BogMalMuk09}
\by A.~N.~Bogolyubov, M.~D.~Malykh, Yu.~V.~Mukhartova
\paper The existence of a~generalized fourier transform for a~solution as a~radiation condition for a~class of problems generalizing oscillation excitation problems in regular waveguides
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 2
\pages 293--300
\mathnet{http://mi.mathnet.ru/zvmmf40}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2555674}
\zmath{https://zbmath.org/?q=an:05649763}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 2
\pages 284--291
\crossref{https://doi.org/10.1134/S0965542509020080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263968600008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62149114839}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf40
  • http://mi.mathnet.ru/eng/zvmmf/v49/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bogolyubov, Yu. V. Mukhartova, “Spectral problem in a waveguide with homogeneous bi-isotropic filling”, Comput. Math. Math. Phys., 54:6 (2014), 977–983  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:282
    Full text:80
    References:41
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020